Egrifta Overdose

At this time, there are no reported cases of overdoses with Egrifta (tesamorelin). This means that healthcare providers don't quite know what to expect if a person uses too much, although the usual side effects could occur. Treatment would likely involving stopping Egrifta use and managing any problems related to the overdose.

Can You Take Too Much Egrifta?

Egrifta™ (tesamorelin acetate) is a prescription medication used to decrease excess body fat in people with human immunodeficiency virus (HIV) who also have lipodystrophy. As with most medications, it is possible to take too much Egrifta. The effects of an overdose are unknown at this time; however, it is still important that you seek prompt medical attention if you believe you or someone else may have overdosed on this medication.
 

Symptoms of an Overdose

There is very little information about what to expect from an Egrifta overdose. In cases of mild overdose, it is possible that no symptoms may occur. Based on known Egrifta side effects, it is possible that overdose symptoms could include:
 
  • Blood sugar changes
  • Swelling or pain in the arms and legs
  • Feeling faint or fainting
  • Muscle pain
  • Racing heartbeat or chest pain.
     

Treatment for an Egrifta Overdose

The effects of an overdose will likely be treated by stopping Egrifta. Little information is available about other treatments that may be required. Treatment will likely also consist of relieving any symptoms and problems that arise as the result of the overdose.
 

Egrifta Medication Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.